# SDR A6WA2018080645960

- Difficulty date: August 2, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- Aircraft time: 34,669 hours, 33,083 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 601R3505064
- Condition: Cracked
- Location: Bs 574-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR BEAM CUT BY BOTH DOOR ASSIST CABLE, LOWER OTBD FLANGE, AT TWO PLACES.   REPLACED THE CARGO DOOR BEAM LOWER OTBD FLANGE IAW SRM 51-42-21, AND SRM 51-42-06.
